# SDR UALA2010122704713

- Difficulty date: December 24, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 76,122 hours, 12,385 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 107
- Condition: Intermittent
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED AIR DUCT PRESSURE INTERMITTENTLY SURGING BTWN 20-40 PSI AT ALTITUDES BELOW 8000 FT. OCCURRED TWICE ON CLIMB POWER SETTINGS (1.46 EPR). ON ARRIVAL IDLE POWER (1.02-.99EPR) WITH BOTH ISOLATION VALVES CLOSED AND RT PRESSURE WAS SLIGHTLY HIGHER SURGING. SEEMS OK (1.05-1.20 EPR RANGE). REPLACED PRSOV IAW MM, CHECKS OK.
